Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Twizzyness

Member
  • Total Reviews

    0
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Twizzyness

  • Rank
    New Member

Recent Profile Visitors

422 profile views
  1. Hey guys, So I was on Accutane for 6 months (80 mg a day) and I've cleared up and finished my cycle in September. I started noticing that I was losing a lot more hair than I normally do about a month or two before I stopped taking Accutane and figured it would probably stop on it's own once the medication was out of my system. 2 months later, it still hasn't stopped. Has anyone else had this happen to them? It's not so much that the hair is breaking or that it's really weak, but more like it's f
  2. Hey guys, I've been taking 80 mg of Amnesteem a day for the past 2 and a half months and I've been getting increasingly bad joint pain. It started in my back after a long roadtrip and never went away.. now it's progressing to my knees and hips as well. I know it's listed as a side effect, but how serious is it? Does anyone know what it could be an indicator of? And is there any suppliments I could take to help remedy or alleviate this? i know some people take vitamins to help with their side eff
  3. So I just went and had my contraception meeting (woo) so I'm just waiting around now for my next appointment next thursday (a whole week! I can't believe its going to take that long. LOL- I love being impatient now that I actually have something I can do about it) I know it'll take me probably until march to really get going on it but hopefully it won't be that long. So what did all you other girls pick for contraception? Go team abstinence! Lol. I just decided against birth control because I we
  4. So like everyone else here, I've struggled with persistent acne that's been resistant to pretty much anything I've tried to treat it with. I've been on doxycyclin, tetracyclin, retin-a, proactiv, a bp regime (not dan's but I went to an aesthetician who worked with me through it), and tried about every over-the-counter drug I could for it. I'm allergic to salicylic acid so most of those just make me break out more. [On a side note, if you've ever heard of Borba's skin clarifying water and conside
  5. Well if it's the capsiderm I hope it'll clear up now that I've stopped using it. It's strange because I've never had this bad of a reaction to anything. I don't have any allergies or anything like that so I don't understand what's going on.
  6. Ok well, here's the deal. I went to get my wisdom teeth taken out on Monday (today is Sunday), and for the first few days afterwards things with my acne weren't too bad. I even commented to my mom about how it seemed like I wasn't breaking out despite all the swollen-ness of my face. But these last few days have been killer. I am in the midst of probably the worst break out of my life (I've had acne for about 4 years) and I don't know how to stop it! Every morning I wake up with (honestly) 4 or
  7. I'm tired all the time. I'll get up from having slept 10 hours and feel tired after an hour of being awake. I just went in for surgery though and while I was in there they told me that I had really low blood-oxygen levels (94%- apparently at the same level as a hard-core smoker, and I don't smoke). I'm starting to wonder if maybe this is why I'm so tired and if it might not be connected with my acne?
  8. Well, I've been using it for the past couple of days with BP and I've broken out.. a lot.. but that could be related to other things. I just got my wisdom teeth out so perhaps surgery and swelling didn't help. I wish I could give a more accurate telling of how it went for me so far. I love the way it feels though. I don't have any problem lathering it.. the foam just goes away pretty quick. I'm going to keep trying it out and see if it helps any. No good results but three days isn't really long
  9. Well I just emailed them yesterday (thursday) about it and I got my samples in the mail today (I live like.. half an hour from the place). They sent me four sample bottles (I asked for a bunch) and I tried it tonight. It reminds me a lot of henna, if that makes any sense. It smells like it and the whole dark-color of it reminds me soo much of henna it's scary. I can only hope it won't tinge my skin like henna.. haha. So I will keep people posted about it. I'm using this and another regime for re
  10. Well, I guess first off I should probably just introduce myself, this is my first post here, so I'd hate to start it off bitching about my situation. I've had mild acne since I was in middle-school and it grew from there. It's moderate right now since I've been breaking out like crazy, but my big problem is my acne-marks (yeah, the fun stuff you get after you think its over). I'm 17, and I just graduated high-school. As in my graduation was last weekend. Which in itself is a pretty stressful eve
×